U.S. doctors online nowAsk doctors free
United Arab Emirates
A 23-year-old female asked:

I took a morning after pill 3 weeks ago. i got menstrual bleeding 2 days before i was due, so for past three days i have this menstrual bleeding (red with lots of clots) and experiencing really bad abdom/pelvic pains. is this from taking the pill?

1 doctor answer1 doctor weighed in
Dr. Ralph Boling
Obstetrics and Gynecology 39 years experience
This can be : an expected effect of the morning after pill. If continues, a pregnancy test can be helpful. If continues, see your doctor, also consider a more consistent contraceptive plan/method.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 6, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.